I have finished my 1st pack of althea but i had my mense on the 5th day while taking it.. up to now i still have my bleeding.. it's almost 2weeks now.. wat should i do? do i hav to change a new brand of pills? please advise..
Welcome to ehealthforum.
The bleeding while taking the pills is probably the breakthrough bleeding that you are having which is the most common side effect of the hormonal combination pills. If the bleeding has continued for more than 10 days, then you should consider visiting your gynecologist for examination and investigations to find the cause of the bleeding in between periods. You might need to change the pills to alternative birth control, if the current pills are found to be the cause for the abnormal bleeding that you are faced with.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.